MAUDE Adverse Event Report: MIO¿; INSET II 60/6 PCC BLUE

MIO¿; INSET II 60/6 PCC BLUE
Lot Number 5227376
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient reported that the infusion set's tubing completely disconnected from the blue portion on the quick release and from the site portion.The patient changed out the tubing portion and everything was still working.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 60/6 PCC BLUE
MDR Report Key8486356
Report Number3003442380-2019-00697
Device Sequence Number1966197
Product Code FPA
UDI-Device Identifier05705244007512
UDI-Public05705244007512
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/01/2021
Device Lot Number5227376
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2018
Initial Report FDA Received Date04/05/2019
Patient Sequence Number1